# SDR CALA2025052604942

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 80,659 hours, 17,163 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR EMER EXIT 3R AN AUDIBLE ALERT/ALARM IS SOUNDING UPON ARRIVAL NO ALARMING SOUND NOTED FROM DOOR 3 AREA. OK FOR SERVICE. NO HISTORY FOUND FOR ALARMING SOUND.
